# SDR RAIA00703036

- Difficulty date: March 16, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 6,618 hours, 6,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 7962 - ORD - LANDING GEAR/GRD FAIL MESSAGE.  MAINTENANCE RESET LANDING GEAR ELECTRICAL UNIT NO FURTHER MSG DISPLAYED CHECK GOOD AT THIS TIME.
